Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pregnant, vaginal itching. Progesterone capsules prescribed, blood spotting. Normal symptoms?

Hello doctor, last week when i took my wife to clinic for pregnancy test and it was postive than lady doctor advice her to take Progesterone Capsules 200mg through Vagina(she felt some itching problem). After 24 hrs, she has found some blood strain near Vagina. Is it normal after taking Progesterone Capsules 200mg through Vagina or something else. Please advise.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that better stop using the drug suggested by the gynecologist because the symptoms that you wife has got is self limiting, just take care for hygiene and keep the area clean, no nee to worry about this, every thing would be alright, take care and have a nice day.
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor